# SDR AALA20020022

- Difficulty date: December 18, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 1 CORRODED STATION 1235-1240 AND STATION 1207-1211.  REMOVED CORRODED AREAS, ACCOMPLISHED PLUS.  REPAIR PER SRM 53-05 FIG 4A ON BOTH AREAS.  (M)
